# SDR DALA2016051303923

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR CUTOUT RT SEAL RETAINER CRACKED. R & R NOSE GEAR CUTOUT RT SEAL RETAINER BRACKET.  PN 141N0094-64, TAG A92566 IAW DWG 141N0094.
